# SDR DXTA200702691

- Difficulty date: December 19, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N634QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605558
- Aircraft time: 2,811 hours, 2,198 cycles
- Engine: Pwa PW545A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CO-PILOTS RT BRAKE FADES TO STOP AND WILL NOT HOLD .  TAXIED AIRCRAFT AROUND RAMP AND PERFORMED SEVERAL BRAKE CHECKS USING PILOT'S AND CO-PILOT'S BRAKES WITH NO DEFECTS NOTED. MADE SEVERAL TURNS USING AIRCRAFT RUDDER PEDALS ONLY WITH NO DEFECTS BEING NOTED. INSPECTED BRAKE SYSTEM FOR LEAKS, WEAR AND DAMAGE AND FOUND NO DEFECTS AT THIS TIME, NO DEFECTS ARE NOTED WITH THE BRAKE SYSTEM. ALL WORK PERFORMED IAW CESSNA CITATION 560XLS AMM CH 32-40-01.
